# SDR C2XA02CL155

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3035060
- Condition: Coked
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3244 THE CREW REPORTED A PUNGENT SMELL IN THE CABIN DURING ICE PROTECTION SYSTEM OPERATION.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
